# SDR FMA2006F00000

- Difficulty date: March 22, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N734GW
- Make and model: Cessna U206G
- Aircraft serial: U20604832
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Reinforcement
- Part number: 12326241
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF 100 HR INSPECTION, A RUST LINE WAS NOTED IN THE PAINT.  UPON FURTHER INVESTIGATION THE PART WAS NOTED TO BE CRACKED.  THIS PART APPEARS TO BE THE NEW STYLE STEEL PART.  THIS PART WAS INSTALLED ON THE LT SIDE , THE CRACK STARTED AT THE LOWER OB CORNER RADIUS AND TRAVELED APPROXIMATELY 1 INCH.  (K)
